# SDR ASOA2013110709357

- Difficulty date: November 3, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 23,548 hours, 22,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SERVICE DOOR DIFFICULT TO OPEN FROM INSIDE AND UNABLE TO OPEN FROM OUTSIDE.  LUBRICATED SERVICE DOOR IAW AMM 12-20-52.  OPS CHECKED GOOD IAW AMM 52-41-00.
